# SDR SWAA2013052016214

- Difficulty date: May 15, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 53,992 hours, 43,491 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485114
- Part serial: 10756
- Condition: Leaking
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E INBD GROUND SPOILER OTBD SPOILER ACTUATOR LEAKED.  R & R ACTUATOR IAW AMM.
